Aa
Aa
A
A
A
Close
Avatar universal

I have been symptom free for one year, yet now I have knee pain! What can I do?

I have been on Copaxone for 1 year which has been symptom free.  Now, over the last 2 weeks, I have had knee pain in joint! What can I do?
Before, when I was on Beterseron, mmy doctor would give me a med-pack,What can I do now!
5 Responses
Sort by: Helpful Oldest Newest
1734735 tn?1413778071
Hi Shell,

Sorry, that you haven't received a reply. It is the weekend and most people have better things to do rather than sitting at a computer.

I do have a glass of wine so I can't complain.

Thanks for joing us. It sounds like you have been enjoying a relatively symptom free existence until now. Yes, well I guess you may put that down to contracting a degenerative disease like MS. One day, the majority of us know that we will experience a decline of some sorts and this may be a small one for you, or it may be something completely unrelated.

Knee joint pain could be assessed by a physio, your primary care provider, even discussing with your neuro about the change in your condition. But, perhaps it isn't this serious and they won't be able to really measure any change. It seems to me that in a many cases we are the only ones who know that a change has occurred in our bodies.

I am trying to stem the progression of MS by following a program of diet, exercise, meditation and sunlight.

I hope a professional can give you some strategies on managing this new condition. I feel for your emotional pain that is generally worse than the physical pain you are experiencing.

Don't let this change get the better of you.

Blessings
Alex
Helpful - 0
572651 tn?1530999357
Alex is right - now you go back and talk to your doctor.  joint pain is not normally associated with MS and is often a symptom of something else.  I would hesitate to label it an MS problem until you get an evaluation from the doctor.

I'm glad copaxone is working for you - keep it up!
and welcome to our little spot on the web.

be well,
Lulu
Helpful - 0
Avatar universal
Thanks so much!  I am going to go to my family physician.
Helpful - 0
Avatar universal
Thanks!  I will go to my family physician.
Helpful - 0
1045086 tn?1332126422
You definitely need to see your doctor about the joint pain in your knee.  If he thinks this is the same knee problem that improved when you took a medrol dose pack in the past, he might decide to try that treatment again.  

You can usually take steroids (pills, IV, or by joint injection) while using Copaxone-just like you did when you were using Betaseron.  (I think that's what you were asking about?)  Just make sure the doctor who prescribes the Copaxone and treats your MS is aware when inflammatory processes are active and what treatments are being prescribed.

Hope your knee is pain-free soon and your MS remains symptom-free forever.
Mary
Helpful - 0
Have an Answer?

You are reading content posted in the Multiple Sclerosis Community

Top Neurology Answerers
987762 tn?1331027953
Australia
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease